# SDR AALA202205262092

- Difficulty date: May 22, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N335SN
- Make and model: Boeing 737
- Aircraft serial: 44481
- Aircraft time: 3,493 hours, 1,416 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, G

## Discrepancy

AIRCRAFT WAS GROUNDED: WITH SINGLE BLEED SOURCE CABIN ALTITUDE CONTINUED TO RISE. STOPPED CLIMB AND DESCENDING O2 MASKS DROPPED DURING DESCENT. FLIGHT DIVERTED TO SJU. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
